Per citar aquest document: http://ddd.uab.cat/record/1939
Some applications of the trace condition for pluriharmonic functions in Cn
Perotti, Alessandro

Data: 2000
Resum: In this paper we investigate some applications of the trace condition for pluriharmonic functions on a smooth, bounded domain in Cn. This condition, related to the normal component on [delta]D of the [delta]-operator, permits us to study the Neumann problem for pluriharmonic functions and the [delta]-problem for (0, 1)-forms on D with solutions having assigned real part on the boundary.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 44 N. 2 (2000) , p. 449-456, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37996
DOI: 10.5565/PUBLMAT_44200_05
DOI: 10.5565/37996


8 p, 126.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2017-04-25



   Favorit i Compartir